Bupropion-induced diplopia in an Iranian patient.
Аннотация
We present a case report of bupropion-induced diplopia in a 26-year-old woman who suffered from atypical depression. After four weeks of taking bupropion (225 mg per day) she complained of headaches, blurred vision, and diplopia. No neurological and ophthalmologic abnormal signs were found. Her brain magnetic resonance imaging (MRI) and magnetic resonance venography (MRV) were normal as well. After tapering off and discontinuing bupropion, her diplopia resolved within a week.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.